# SDR UALA2012120707103

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,769 hours, 6,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EEL AT AFT GALLEY BETWEEN 4L MED & 4R MED INOP ON THE FWD SIDE & LT SIDE.  REPAIRED LIGHT IAW MM, OPS NORMAL.
